# SDR AALA20072165

- Difficulty date: November 6, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1444/06NOV - LEFT HYDRAULIC QUANTITY INDICATION AND RESERVOIR LIGHT ILLUMINATED DURING CLIMB.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT WHEEL WELL DOWNLOCK ACTUATOR PRESSURE AND RETURN HOSES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
